# SDR HNAA2020111600328

- Difficulty date: November 15, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 46,304 hours, 42,937 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CLOSE ON MISSED APPROACH MODERATE TURBULENCE CAUSED A/P FA IL EICAS WARNING.  28781 00 JDH.  HISTORY: FACT  15NOV20 02:54 SBY.  PERFORMED AUTOPILOT FUNCTIONAL TEST, IAW AMM 22-11-00.  FUNCTIONAL TEST OK, OPERATIONS CHECK GOOD.
